RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 1(109), Pages 217–230 (Mi umn6317)  

Mathematical Events in the USSR and abroad

International Colloquium on Partial Differential Equations in Paris

O. A. Oleinik


Full text: PDF file (1632 kB)

Document Type: Information matherial

Citation: O. A. Oleinik, “International Colloquium on Partial Differential Equations in Paris”, Uspekhi Mat. Nauk, 18:1(109) (1963), 217–230

Citation in format AMSBIB
\Bibitem{Ole63}
\by O.~A.~Oleinik
\paper International Colloquium on Partial Differential Equations in Paris
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 1(109)
\pages 217--230
\mathnet{http://mi.mathnet.ru/umn6317}


Linking options:
  • http://mi.mathnet.ru/eng/umn6317
  • http://mi.mathnet.ru/eng/umn/v18/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Corrections
      Uspekhi Mat. Nauk, 1963, 18:4(112), 241–242
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:213
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019